# SDR MWEA97849

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR JAMB SEAL DEPRESSOR ASSY CRACKED BETWEEN 3 FASTENER HOLES 8 INCHES FWD OF AFT CORNER.  MTC INSTALLED DOUBLER REPAIR IAW DOUGLAS TELEX SVC-ORD-0283 JLW, THIS IS TEMP REPAIR S/B 53-42 WILL BE C/W AT D-CHK.
